Symmetric Doubly Asymptotic Orbits in the Restricted Three body Problem

André Deprit, Jacques Henrard

Research output: Contribution to journalArticle

LanguageEnglish
Pages271-274
Number of pages4
JournalAstronomical Journal
Volume70
StatePublished - 1964

Cite this

@article{79cf490cc53541f4950d42b489f492e6,
title = "Symmetric Doubly Asymptotic Orbits in the Restricted Three body Problem",
author = "Andr{\'e} Deprit and Jacques Henrard",
year = "1964",
language = "English",
volume = "70",
pages = "271--274",
journal = "Astronomical Journal",
issn = "0004-6256",
publisher = "IOP Publishing Ltd.",

}

Symmetric Doubly Asymptotic Orbits in the Restricted Three body Problem. / Deprit, André; Henrard, Jacques.

In: Astronomical Journal, Vol. 70, 1964, p. 271-274.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Symmetric Doubly Asymptotic Orbits in the Restricted Three body Problem

AU - Deprit,André

AU - Henrard,Jacques

PY - 1964

Y1 - 1964

M3 - Article

VL - 70

SP - 271

EP - 274

JO - Astronomical Journal

T2 - Astronomical Journal

JF - Astronomical Journal

SN - 0004-6256

ER -